Jun 19, 2010
I was wondering if testosterone is dangerous for me a n HIV+ person NO complications so otherwise very healthy. well except for spastic legs which hopefully will disappear. So I guess I have 2 questions. Also your story recenlty on this site was very well written and enjoyable. Thank you for your knowledge and time Tim
| Response from Dr. Frascino
The risks associated with testosterone replacement therapy are no different for HIVers than for their neggie counterparts. If you have hypogonadism (low testosterone levels), testosterone replacement therapy could be quite beneficial in many ways, including increasing your energy level, sex drive and muscle mass and making your Mr. Happy much happier. You can read much more about hypogonadism and testosterone in the expert forum Fatigue and Anemia. We have a chapter in the archives devoted to the topic.
Good luck. Be well Tim.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Sex With Hooker Worried I Have HIV
- Ache In Testicles After Touching Rectum Worried I Have HIV
- Anal Warts After Deep Kissing Worried I Have HIV
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Burning Penis After Eating Sperm Worried I Have HIV
- Burning Red Spots After Inverted Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.